MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21385400
Medical Device Problem Codes Product Quality Problem (1506); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a hearing aid receiver broke.It is unknown if the receiver broke while inside the ear, but there is no report of any harm to the user.No further follow up is available or expected.
 
Additional Manufacturer Narrative
Manufacturer's reference number: (b)(4).Manufacturer's investigation: technical investigation concluded: device history record review have been completed.No deviation or changes were found during manufacturing of the device clinical conclusion: it has been reported that a hearing aid receiver broke.It is unknown if the receiver broke while inside the ear, but there is no report of any harm to the user, and no mention of him seeing any medical practitioner.He came into the audiologist clinic with the receiver himself.Clinical conclusion is that the detached receiver has not caused harm to the patient.The clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hearing care provider if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: risk idetified in riks analysis and deemed acceptable.Trended case device investigation findings:adhesive failure mode is observed on failed devices.Adhesive to adherent interfaces detached from each other.Adhesive failure modes occur due to several factors such as inappropriate adhesive selection, pure surface preparation, and exposure to environmental factors.Assembly lines do not overlap totally but leave open gaps, creating pockets for ingress and retention of adhesion degrading media.Used adhesive technical sheet suggests avoiding adhesive usage in chlorinated environments.Manufacturer's investigation is final.This is a combined (initial and final) report.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key22606706
Report Number3005650109-2025-00026
Device Sequence Number12108621
Product Code OSM
UDI-Device Identifier05708296219421
UDI-Public05708296219421
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21385400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale